MathSciNet Relay Station
MathSciNet bibliographic data
MR2928334 20M05 (20M18 20M20)
Gray, R.; Ruškuc, N. Maximal subgroups of free idempotent-generated semigroups over the full transformation monoid. Proc. Lond. Math. Soc. (3) 104 (2012), no. 5, 997–1018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement